TABLET OR INSULINE IS BEST AND WHAT ARE THE SIDE EFFECT

I am 44 yrs and having type 2 diabetic last 10 yrs.My suger is not control always flexiation.. i am taking Amril 6 mg in the morning and after lunch & dinner Galvas met 1tab.My Dr.is telling me to continu this .I am working in Saudi arabia.i am always in early in the morning 3-4 am having sewer pain on stomec, after taking 2-3 biscut it has been stopping, Can you plaese advice me what have to do.

Skip

Featured Content

Living with diabetes?

Connect with people like you to get support, advice and tips towards improving your health.

Get started!

Featured by HealthUnlocked

4 Replies
oldestnewest

hi this is DR RISHAD AHMED (rishad14@gmail.com)

AS FAR AS YOU ARE CONCERNED YOU HAVENT TOLD ME ABOUT YOUR NUMBER--FBS,PPBS,HBA1C..ANYWAYS WHAT I PERSONALLY FEEL FOR YOU IS THAT STOP ALL MEDICINES IMMEDIATELY AND START TAKING LONG ACTING INSULIN AT NIGHT AND METFORMIN AT ITS HIGHEST DOSE TWICE DAILY,YOU WILL BE FINE I FEEL,THEN THE DOSE TITRATION AND ADJUST MENTS HAVE TO BE DONE ON FURTHER VISITS,ALL THE BEST

Reply

NO SIDE EFFECTS OF INSULIN,BUT YOU HAVE TO TAKE CARE OF HYPOGLYCEMIA AND WEIGHT GAIN(RARE)

Reply

Why on insulin about 32/32 twice daily morning and night before food - Glychipage 850 and Diaonil each one tab. twice daily after food, BS level under control but i am obese to 107 kg. Any way to shed out weight.

Reply

you cheq six time blood suger before food and after 2 houres of food tthen decide either you have to go for insulin or tabletes

Reply

You may also like...